# SDR USAA051445

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 40,760 hours, 40,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 904-913
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK, STR SPLICE BET STA 904-913, S4L.  REMOVED 7, REPLACED FAB STRINGER SPLICE PER SRM 51-40-02, DEFECT SIZE: .25".
